Some side effects of Minocycline for acne
no urination, or very little
skin rash or peeling
swelling of face/lips/tongue/throat
Post-effects of Minocycline for acne
While taking the antibiotic Minocycline, persistent diarrhea and stomach cramps can occur, however, this side effect may only show up months after ending the course of antibiotics. By then, it is hard for the client, and the doctor, to establish a causal relationship between the course of antibiotics, and the diarrhea. Endless treatments are then needed, in order to eliminate the diarrhea.
The same problem exists with oral or vaginal thrush, which may only manifest months later, but is directly caused by the antibiotic.
Ironically, one of the major post-effects of taking antibiotics, is acne!
So one should think carefully, before casually consuming a course of antibiotics.
Is Minocycline for acne available to treat other problems?
The answer is, yes, in fact Minocycline for acne, is only one of its uses, as its primary use is in treating serious infections, often sexually related, such as gonorrhea/urinary tract infection/chlamydia.
This is why it should be rarely prescribed for acne, as any good Dermatologist will tell you, there are at least ten major underlying causes of acne, none of them being bacterial infection.
Feel free to share you experiences of Minocycline for acne, in our comment box, below.